MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC EPIQ ELITE; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC EPIQ ELITE; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number EPIQ ELITE ULTRASOUND SYSTEM
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported their 3d9-3v transducer was leaking oil.This probe is associated with the epiq elite ultrasound system.The issue was found outside of patient use, and there was no patient or user harm.A replacement transducer was shipped directly to the customer to address their immediate concerns.Philips has started an investigation, and upon completion, a follow up report will be submitted.
 
Additional Manufacturer Narrative
A thorough investigation was performed to determine the cause of the reported problem.The investigation confirmed the problem and determined the fluid leak was due to a gouge in the tip of the transducer resulting from accidental user damage.There was no indication of either non-conforming material and no indication of design anomaly requiring further action.The transducer was replaced to address the customer's immediate concerns and no further similar events were reported.

Brand Name
EPIQ ELITE
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
ondrea bermudez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key24057320
Report Number3019216-2026-100006
Device Sequence Number13117084
Product Code IYN
UDI-Device Identifier00884838102514
UDI-Public(01)00884838102514
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K200304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPIQ ELITE ULTRASOUND SYSTEM
Device Catalogue Number795234
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown